# SDR R61A20100367

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 4,855 hours, 3,512 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT EMERGENCY DOOR OPEN MSG IN FLIGHT, NO EMERGENCY WAS DECLARED AND THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED RT EMERGENCY EXIT, INSPECTED THE SEAL AND LATCH PER EMB AMM AND RE-INSTALLED EXIT PER EMB AMM, NO FAULTS FOUND.
